Vol. 16 No. 3: (July 2023)

The Year 16, Number 3, 2023 issue is covering 49 peer-reviewed open access papers in different fields from functional analysis to algebra and topology, to graph theory, nonlinear analysis, operations research and mathematical analysis by authors from different countries all over the world. The majority of papers are funded by reputable institutions.

We would like to thank all authors, reviewers, editorial board members, readers, funders and all stakeholders for their valuable contributions -as always. 

Eyup Cetin and Baris Kiremitci


Published: 2023-07-30